# SDR USAA2010101192254

- Difficulty date: September 10, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 71,155 hours, 48,660 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568524
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON AFT PRESSURE BULKHEAD WEB DOME AT BS 1016 BETWEEN S26R TO S27R.  REPAIRED AFT PRESSURE BULKHEAD WEB DOME AT BS 1016 BETWEEN S26R TO S27R IAW EA 133094.
